Alert archive / Missouri / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 49, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Mar 31, 2023, 4:46 PM CDT for Dent County, Shannon County, Texas County, Missouri. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2023, 4:46 PM CDT (21:46 UTC)
- Expired
- Mar 31, 2023, 5:15 PM CDT
- In force
- 29 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dent County, MO, Shannon County, MO, Texas County, MO
The radar
The St Louis radar (KLSX), 152 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 5:10 PM CDT | HAIL 1 | 5 W Stone Hill, MO | DELAYED REPORT VIA SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 12:28 PM CDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.8 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 315 J/kg
- Mixed-layer CIN
- -257 J/kg
- Mixed-layer LCL
- 672 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 696 m²/s²
- 0-3 km storm-relative helicity
- 722 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted.
543
WUUS53 KSGF 312146
SVRSGF
MOC065-203-215-312215-
/O.NEW.KSGF.SV.W.0049.230331T2146Z-230331T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
446 PM CDT Fri Mar 31 2023
The National Weather Service in Springfield has issued a
* Severe Thunderstorm Warning for...
Northwestern Shannon County in south central Missouri...
Southern Dent County in south central Missouri...
Southeastern Texas County in south central Missouri...
* Until 515 PM CDT.
* At 445 PM CDT, a severe thunderstorm was located near Raymondville,
or 8 miles southeast of Houston, moving northeast at 75 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Current River State Park, Montauk State Park, Echo Bluff State
Park, Ozark National Scenic Riverways, Salem, Bunker, Raymondville,
Montauk, Turtle, Jadwin, Howes Mill, Darien, Gladden, Eunice,
Yukon, Boss, Hartshorn, Solo, Akers and Stone Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM CDT for south central
Missouri.
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 800 PM CDT for south central
Missouri.
&&
LAT...LON 3759 9116 3759 9131 3751 9131 3750 9122
3742 9121 3741 9118 3711 9187 3716 9198
3725 9201 3770 9147 3769 9115
TIME...MOT...LOC 2145Z 232DEG 64KT 3724 9185
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
HatchWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 3:44 PM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, Mar 31, 3:44 PM CDT, 1 hour 2 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
344 PM CDT Fri Mar 31 2023
Key Messages:
1. Scattered severe storms expected into early this evening,
especially east of the Highway 65 corridor. Hail to two inches
in diameter, damaging wind gusts up to 70mph, and tornadoes are
the primary potential hazards. A few tornadoes may be strong
across the eastern Ozarks.
2. Non-thunderstorm wind gusts of 45-60 mph will also occur today
with the strongest gusts occurring this afternoon along and west
of the Highway 49 corridor.
3. Critical fire weather conditions will develop this afternoon
and evening across western Missouri and southeast Kansas as a warm
and dry air mass overspreads the area. Fires in these conditions
will rapidly grow and spread.
4. There will be the potential for frost development across
portions of the eastern Ozarks Saturday night into Sunday morning.
5. An active weather pattern returns next week, including severe
thunderstorm and flooding potential Tuesday into Wednesday.
.SHORT TERM...(Late this Afternoon and Evening)
Issued at 241 PM CDT Fri Mar 31 2023
Severe Thunderstorms into Early Evening: Water vapor imagery depicts
closed low pressure tracking east along the SD/NE border with a
trough axis extending south into central KS and OK. This trough is
in the process of taking on a negative tilt.
At the surface, low pressure continues to rapidly deepen as it
tracks across northern IA. A dry line trails the low and has now
made it into western MO. A Pacific cold front also trails the low
and is quickly tracking east across eastern Kansas. Ahead of the
dry line, surface dew points are in the upper 50s to lower 60s.
Behind the dry line, dew points drop into the 40s and 30s, but
then crash into the 20s behind the cold front.
We have already seen a few rounds of scattered severe storms today.
One area was across south-central Missouri with a second round now
underway across portions of western Missouri. The atmosphere ahead
of the dry line remains primed for supercell thunderstorms. MLCAPEs
are in the 1500-2000 J/kg range, which is an uptick from previous
short term forecasts and expectations. Note that the 18Z KSGF
RAOB measured 1654 J/kg of MLCAPE. Deep layer shear remains strong
with effective deep layer shear values in the 60-80 knot range.
We expect scattered supercell thunderstorms to continue developing
and rapidly moving northeast as the dry line approaches and passes
the Highway 65 corridor. These storms will rapidly become severe,
especially as they cross east of the Highway 65 corridor. Hail to
2"+ in diameter, damaging winds to 70 mph, and tornadoes all remain
potential hazards. The concern for strong tornadoes still exists,
especially as these storms approach the Highway 63 corridor in the
eastern Ozarks as Effective Significant Tornado Parameter values
remain in the 2-4 range. Severe storms are still expected to exit
the eastern Ozarks by around 8 PM.
High Non-Thunderstorm Winds and Fire Weather: Surface winds behind
the passing dry line will shift to the southwest and then west.
Short term models continue to suggest that areas west of Highway
65 will mix to around or just above 700 mb. Given that winds in
the 850-700 mb layer will be in the 50-55 knot range, we are still
confident that gusts around 60 mph will occur west of Highway 65.
Gusts in the 45-55 mph are expected elsewhere. The High Wind
Warning and Wind Advisories have this covered well.
Meanwhile, humidities will rapidly fall behind the dry line and
then cold front as those dew points crash. We still expect values
to fall into the 15-25% range near and west of the Highway 65
corridor late this afternoon and this evening. This will result in
critical fire weather conditions, especially in finer fuel areas
such as grasslands.
.LONG TERM...(Late tonight through Friday)
Issued at 341 PM CDT Fri Mar 31 2023
Later Tonight into the Weekend: Another cold front will pass
through the Ozarks late tonight with winds shifting to the
northwest by Saturday morning. Winds will still be quite gusty up
towards Rolla Saturday morning with Bufkit profiles showing the
potential for 40 knot gusts transporting to the surface. Thus,
this Wind Advisory segment will be left intact. Winds will
diminish as we get into Saturday afternoon.
Otherwise, Saturday looks dry and seasonably cool with highs
dropping back into the middle and upper 50s. We will have to
watch for frost potential Saturday night across the eastern Ozarks
as winds become light and skies remain clear.
Sunday will be much warmer as upper level ridging spreads back
over the region. Confidence is high that temperatures will warm
into the upper 60s and lower 70s with increasing southerly surface
winds.
Sunday Night and Monday: Models depict a weak short wave trough
traversing the region. A few light rain showers may occur in
association with this feature, however chances for measurable
rainfall remain below 30%.
Tuesday and Tuesday Night: The WPC Cluster scenarios continue to
depict a deep upper level trough emerging from the Rockies on
Tuesday. This trough is then forecast to take on a negative tilt
with a closed low developing and lifting into MN by 12Z Wednesday.
At the surface, low pressure will rapidly deepen across the
central High Plains Monday night before lifting northeast through
the Corn Belt on Tuesday.
The setup again looks favorable for severe thunderstorms across
the Central U.S. next Tuesday. Details regarding timing and
convective hazards will become clearer as we get into Sunday and
Monday. We will also have to monitor the potential for heavy
rainfall, especially if convection comes in multiple rounds.
The cluster scenarios then indicate the flow flattening out behind
that system with a quiet and cooler period returning Wednesday
and Thursday. We will again have to watch for frost and possibly
light freeze potential next Wednesday night. NBM numbers are
trending downwards for lows with deterministic numbers now in the
lower and middle 30s along and north of the I-44 corridor.
&&
.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1226 PM CDT Fri Mar 31 2023
A strong storm system will continue to move east across the
central U.S. bringing a variety of potential aviation hazards.
Scattered severe thunderstorms will occur, however we feel that
this activity may develop just east of Springfield and Branson.
Outside of thunderstorms, VFR conditions are expected.
Strong and gusty southerly surface winds will shift to the
southwest this afternoon with gusts of 40-50 knots expected. These
winds will then shift to the west this evening and northwest
overnight. Low-level wind shear conditions are also expected for a
time overnight.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...High Wind Warning until 7 PM CDT this evening for MOZ066-067-077-
078-088-089-093-094-101-102.
Red Flag Warning until 10 PM CDT this evening for MOZ055-056-
066>069-077>081-088>091-093>095-101>104.
Wind Advisory until 1 PM CDT Saturday for MOZ055>058-068>071-080-
081.
Wind Advisory until 7 PM CDT this evening for MOZ079-090-095-103-
104.
Wind Advisory until 1 AM CDT Saturday for MOZ082-083-091-092-
096>098-105-106.
KS...High Wind Warning until 7 PM CDT this evening for KSZ073-097-101.
Red Flag Warning until 10 PM CDT this evening for KSZ073-097-101.
&&
SHORT TERM...Schaumann
LONG TERM...Schaumann
AVIATION...SchaumannHazardous weather outlook, Mar 31, 4:24 PM CDT, 22 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Springfield MO 424 PM CDT Fri Mar 31 2023 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-012130- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 424 PM CDT Fri Mar 31 2023 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Tonight. Weather hazards expected... Elevated tornado risk. Limited hail risk. Limited thunderstorm wind damage risk. Elevated lightning risk. Elevated excessive rainfall risk Extreme non thunderstorm wind risk. Extreme fire weather risk. DISCUSSION... Scattered severe thunderstorms will continue to develop and rapidly track northeast across the Missouri Ozarks into early this evening. Storms will exit the eastern Ozarks by 8 PM. There is an Enhanced Risk for severe storms east of the Highway 65 corridor with a Slight Risk for severe storms extending as far west as the Interstate 49 corridor. The primary potential hazards from these storms will be hail to 2 inches in diameter, damaging wind gusts to 70 mph, and tornadoes. A few strong tornadoes are possible generally near and east of the Highway 63 corridor. Outside of thunderstorms, strong and gusty south to southwest winds will persist today. Gusts of 45 to 70 mph will occur at times, with the strongest gusts occurring this afternoon near and west of the Interstate 49 corridor. The combination of the strong winds and rapidly falling humidity will lead to critical fire weather conditions across southeast Kansas and western Missouri this afternoon and evening, especially in grassy areas. Fires in these conditions will rapidly grow and spread. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There will be the potential for frost development across portions of the eastern Missouri Ozarks Saturday night into Sunday morning. Another strong low pressure system will bring showers and storms back to the region along with the potential for severe storms and flooding next Tuesday into Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed east of Highway 65 through 8 PM. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Schaumann
In the hours before
Local storm report, Mar 31, 3:58 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
358 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM NON-TSTM WND GST 1 NE AIRPORT DRIVE 37.15N 94.50W
03/31/2023 M71 MPH JASPER MO ASOS
ASOS STATION KJLN JOPLIN ASOS.
&&
TEOLocal storm report, Mar 31, 4:03 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
403 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM NON-TSTM WND DMG 1 WNW NEOSHO 36.87N 94.38W
03/31/2023 NEWTON MO PUBLIC
REPORT FROM MPING: TREES UPROOTED OR
SNAPPED; ROOF BLOWN OFF.
&&
TEOSpecial weather statement, Mar 31, 4:16 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Springfield MO
416 PM CDT Fri Mar 31 2023
MOZ070-071-312145-
Phelps MO-Pulaski MO-
416 PM CDT Fri Mar 31 2023
...A strong thunderstorm will impact portions of east central Pulaski
and northwestern Phelps Counties through 445 PM CDT...
At 416 PM CDT, Doppler radar was tracking a strong thunderstorm over
northern Fort Leonard Wood, moving northeast at 60 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Rolla, northern Fort Leonard Wood, Waynesville, St. Robert,
Doolittle, Newburg, Northwye, Devil's Elbow and Jerome.
This includes Interstate 44 between mile markers 155 and 169, and
between mile markers 171 and 188.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 800 PM CDT for central and
east central Missouri.
&&
LAT...LON 3773 9222 3779 9226 3804 9191 3805 9189
3805 9177 3785 9167
TIME...MOT...LOC 2116Z 243DEG 51KT 3778 9216
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
TitusSpecial weather statement, Mar 31, 4:24 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Springfield MO
424 PM CDT Fri Mar 31 2023
MOZ057-058-069-312200-
Maries MO-Camden MO-Miller MO-
424 PM CDT Fri Mar 31 2023
...A strong thunderstorm will impact portions of northwestern Maries,
central Miller and northeastern Camden Counties through 500 PM CDT...
At 424 PM CDT, Doppler radar was tracking a strong thunderstorm over
Osage Beach, moving northeast at 65 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lake of The Ozarks State Park, Lake of The Ozarks, Osage Beach, Lake
Ozark, Saint Elizabeth, St. Elizabeth, Linn Creek, Tuscumbia, Ulman,
Marys Home and Kaiser.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 800 PM CDT for central
Missouri.
&&
LAT...LON 3834 9229 3832 9225 3834 9220 3829 9219
3829 9191 3828 9188 3803 9271 3810 9275
3834 9241
TIME...MOT...LOC 2124Z 240DEG 59KT 3809 9266
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
TitusSpecial weather statement, Mar 31, 4:33 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Springfield MO
433 PM CDT Fri Mar 31 2023
MOZ097-105-312200-
Ozark MO-Howell MO-
433 PM CDT Fri Mar 31 2023
...A strong thunderstorm will impact portions of southeastern Ozark
and southern Howell Counties through 500 PM CDT...
At 433 PM CDT, Doppler radar was tracking a strong thunderstorm near
Fawn Park, or 9 miles northeast of Mountain Home, moving northeast at
75 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
West Plains, Norfork Lake, Bakersfield, South Fork, Brandsville,
Lanton, Siloam Springs, Moody, Tecumseh, Pottersville, Caulfield and
Udall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 800 PM CDT for south central
and southwestern Missouri.
&&
LAT...LON 3680 9212 3680 9210 3682 9209 3681 9167
3650 9168 3650 9246
TIME...MOT...LOC 2133Z 237DEG 67KT 3646 9232
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
HatchLocal storm report, Mar 31, 4:36 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
436 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM NON-TSTM WND DMG 1 SW NECK CITY 37.24N 94.46W
03/31/2023 JASPER MO LAW ENFORCEMENT
JASPER CO IS GETTING MULTIPLE REPORTS OF
TREES DOWN, POWER LINES AND ELECTRIC
POLES,TELEPHONE POLES, ACROSS THE ROADWAYS
ACROSS THE COUNTY DUE TO HIGH WINDS FROM
ASBURY TO CARTHAGE AREA.
&&
TEOThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 11:52 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Ozark | 68 min |
| Mar 31, 12:35 PM CDT | Special Weather Statement | SGF | Texas | 25 min |
| Mar 31, 12:47 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon | 26 min |
| Mar 31, 12:49 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 41 min |
| Mar 31, 1:05 PM CDT | Special Weather Statement | SGF | Vernon | 40 min |
| Mar 31, 1:10 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 35 min |
| Mar 31, 1:17 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 16 min |
| Mar 31, 1:35 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 25 min |
| Mar 31, 1:39 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 51 min |
| Mar 31, 1:43 PM CDT | Special Weather Statement | SGF | Jasper | 32 min |
| Mar 31, 1:49 PM CDT | Special Weather Statement | SGF | Oregon | 26 min |
| Mar 31, 1:55 PM CDT | Special Weather Statement | SGF | Vernon | 35 min |
| Mar 31, 1:59 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 25 min |
| Mar 31, 2:17 PM CDT | Special Weather Statement | SGF | Shannon | 13 min |
| Mar 31, 2:20 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 25 min |
| Mar 31, 2:28 PM CDT | Special Weather Statement | SGF | Cedar, Hickory, Polk | 47 min |
| Mar 31, 2:40 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 35 min |
| Mar 31, 2:44 PM CDT | Special Weather Statement | SGF | Barry | 16 min |
| Mar 31, 2:47 PM CDT | Special Weather Statement | SGF | Benton | 28 min |
| Mar 31, 3:12 PM CDT | Special Weather Statement | SGF | Morgan | 33 min |
| Mar 31, 3:18 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 27 min |
| Mar 31, 3:32 PM CDT | Special Weather Statement | SGF | Benton | 28 min |
| Mar 31, 3:38 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Webster, Wright | 12 min |
| Mar 31, 4:16 PM CDT | Special Weather Statement | SGF | Phelps, Pulaski | 29 min |
| Mar 31, 4:24 PM CDT | Special Weather Statement | SGF | Miller | 36 min |
| Mar 31, 4:33 PM CDT | Special Weather Statement | SGF | Howell | 27 min |
| Mar 31, 4:42 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Ozark | 33 min |
| Mar 31, 4:43 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Phelps | 18 min |
| Mar 31, 4:49 PM CDT | Tornado Warning | SGF | Phelps | 11 min |
| Mar 31, 4:50 PM CDT | Special Weather Statement | SGF | Dent | 25 min |
| Mar 31, 4:54 PM CDT | Tornado Warning | SGF | Dent, Shannon, Texas | 25 min |
| Mar 31, 5:08 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon | 37 min |
| Mar 31, 6:33 PM CDT | Wind Advisory | SGF | Barry, Barton, Cedar, Dade, Jasper, Lawrence and 4 more | 2 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.